You are shopping in the United States
Shop Canada
Customer Service
0
Subtotal:$0.00
View Cart
Don't have an online account? Create Account

Brands

Brand Results (Tylenol®)

1 - 2 of 2
Acetaminophen, 500mg, Extra Strength Caplets, Refill, 2 /Packet, 30 Packets/Box
  • #1 Doctor Recommended OTC Medicine that works fast to relieve pain and fever, headache, backache, minor arthritis pain, toothache, muscular aches, premenstrual and menstrual cramps.
  • Provides single dose in sanitary pouch for safety.
$27.80 BX
LIL97477
Qty
Extra Strength Caplets, Two-Pack, 50 Packs/Box
  • Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
$23.97 BX
MCL44910
Qty

Enter your Zip/Postal Code

Save Cancel

Note: cookies must be enabled.

Add to Favorites

Category:

Submit Cancel

View favorites / manage categories

Back to Top
This Site Is intended only for use by residents of The United States of America.
Copyright © 2010-2022 NexDay Supply Inc. NEXDAY® and the NEXDAY Design Mark are registered trademarks of NexDay Supply Inc.